# SDR USAA2013012400022

- Difficulty date: December 31, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66, Z-500, Y765.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66, Z-500, Y765 IAW AIRBUS DRAWING #18D53472816.
